What are some side effects of Tylenol
Like all fever medication or pain relievers, Tylenol forte tablets / caplets should not be taken for more than 5 days without the doctor's prescription or for more than 3 days in the case of a fever.
Painkillers should not be taken regularly over a long period of time without medical supervision. Long-term pain requires a doctor's clarification.
The dosage indicated or prescribed by the doctor must not be exceeded.
Also, keep in mind that prolonged use of pain relievers can in turn contribute to the persistence of headaches.
Long-term use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure.
Tylenol forte tablets / caplets must not be taken if you are known to be hypersensitive to paracetamol. Such hypersensitivity manifests itself e.g. in asthma, shortness of breath, circulatory problems, swelling of the skin and mucous membranes or skin rashes (nettle rash).
? If you have severe liver or kidney disease.
? With overconsumption of alcohol.
? If you have a hereditary liver disorder (so-called Meulengracht disease).
Tylenol forte tablets / caplets are not suitable for children under 12 years of age. Special products are available for children under the name Tylenol Kinder.
If you suffer from liver or kidney disease, Tylenol forte should only be taken with particular caution and on the prescription of your doctor.
In the case of a rare hereditary disease of the red blood cells, the so-called "glucose-6-phosphate dehydrogenase deficiency", as well as the simultaneous use of drugs that affect the liver, namely certain drugs for tuberculosis and seizure disorders (epilepsy) or drugs with the active ingredient zidovudine which are used for immunodeficiency (AIDS) should only be taken as directed by the doctor.
Simultaneous use of paracetamol and alcohol is not recommended. The risk of liver damage increases, especially if there is no simultaneous consumption of food.
Chronic alcoholics are at an increased risk of liver damage if the recommended dose is exceeded (overdose).
Simultaneous use of preparations that also contain the active ingredient paracetamol should be avoided.
Individuals who are hypersensitive to painkillers or anti-rheumatic drugs may also be hypersensitive to paracetamol (see “Side effects”).
Inform your doctor, pharmacist or druggist if you suffer from other illnesses, have allergies or take or use other medicines (including those you have bought yourself).
As a precautionary measure, you should avoid medication if possible during pregnancy and breastfeeding, or ask your doctor, pharmacist or druggist for advice.
Based on experience to date, there is no known risk for the child if used as intended. Systematic scientific investigations were never carried out.
Paracetamol is an active ingredient that can also be used during pregnancy with short-term use in the specified dosage.
Although paracetamol is found in breast milk, breastfeeding is allowed.
- Why are modular kitchen cabinets preferred
- What are security ideas to protect payments
- Is it depressing to work as a consultant?
- Are water and ethanol miscible?
- Who wrote the song Irreplaceable in 2006
- Experience can be more successful than intelligence
- What is meant by dominant character
- Time management is a myth
- Why do cattle breeders have horses
- What is cosmetic psychopharmacology
- Disagrees with Malwarebytes McAfee
- Is It Safe To Eat Dorado Fish?
- Developers own the land
- Make termites like redwood
- What are the hottest stealth startups overall
- How did English clubs recapture European football
- How do you lead your colleagues
- What is regularization in deep learning
- What is Amazon Go
- What is the electrode 6013
- What is half of 1 frac73
- Which is the best Hindi literature
- How can I get paranoia
- Can pull women